# SDR AALA202408016885

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 28,051 hours, 13,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED WHILE PASSING 12000 IN DESCENT, WITH ENGINES IDLE 300 KNOTS A STRONG OILY/DIRTYSOCK SMELL OCCURED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
